Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

6 Issues per year


IMPACT FACTOR 2016: 0.346
5-year IMPACT FACTOR: 0.412

CiteScore 2016: 0.42

SCImago Journal Rank (SJR) 2016: 0.489
Source Normalized Impact per Paper (SNIP) 2016: 0.745

Mathematical Citation Quotient (MCQ) 2016: 0.24

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 59, Issue 4 (Aug 2009)

Issues

Fixed point of contractive mappings in generalized metric spaces

Pratulananda Das / Lakshmi Dey
Published Online: 2009-07-29 | DOI: https://doi.org/10.2478/s12175-009-0143-2

Abstract

We prove a fixed point theorem for contractive mappings of Boyd and Wong type in generalized metric spaces, a concept recently introduced in [BRANCIARI, A.: A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen 57 (2000), 31–37].

MSC: Primary 54H25; 47H10

Keywords: generalized metric space; contractive mapping; fixed point

  • [1] BRANCIARI, A.: A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen 57 (2000), 31–37. Google Scholar

  • [2] BOYD, D. W.— WONG, J. S. W.: On nonlinear contraction, Proc. Amer. Math. Soc. 20 (1969), 458–464. http://dx.doi.org/10.2307/2035677CrossrefGoogle Scholar

  • [3] ĆIRIĆ, LJ. B.: A generalization of Banach’s contraction principle, Proc. Amer. Math. Soc. 45 (1974), 267–273. http://dx.doi.org/10.2307/2040075CrossrefGoogle Scholar

  • [4] DAS, P.: A fixed point theorem on a class of generalized metric spaces, Korean J. Math. Sci. 9 (2002), 29–33. Google Scholar

  • [5] EDELSTEIN, M.: On fixed and periodic points under contraction mappings, J. London Math. Soc. (2) 37 (1962), 74–79. http://dx.doi.org/10.1112/jlms/s1-37.1.74CrossrefGoogle Scholar

  • [6] LAHIRI, B. K.— DAS, P.: Fixed point of a Ljubomir Ćirić’s quasi-contraction mapping in a generalized metric space, Publ. Math. Debrecen 61 (2002), 589–594. Web of ScienceGoogle Scholar

  • [7] RAKOTCH, E.: A note on contractive mappings, Proc. Amer. Math. Soc. 13 (1962), 459–465. http://dx.doi.org/10.2307/2034961CrossrefGoogle Scholar

  • [8] REICH, S.— ZASLAVSKI, A. J.: Almost all non-expansive mappings are contractive, C.R. Math. Acad. Sci. Soc. R. Can. 22 (2000), 118–124. Google Scholar

  • [9] REICH, S.— ZASLAVSKI, A. J.: The set of non contractive mappings is σ-porous in the space of all non-expansive mappings, C. R. Math. Acad. Sci. Paris 333 (2001), 539–544. Google Scholar

About the article

Published Online: 2009-07-29

Published in Print: 2009-08-01


Citation Information: Mathematica Slovaca, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-009-0143-2.

Export Citation

© 2009 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Luljeta Kikina and Kristaq Kikina
Demonstratio Mathematica, 2015, Volume 48, Number 3
[3]
Erdal Karapınar
Abstract and Applied Analysis, 2015, Volume 2015, Page 1
[4]
Mehdi Asadi, Erdal Karapınar, and Anil Kumar
Journal of Inequalities and Applications, 2014, Volume 2014, Number 1, Page 423
[5]
Hassen Aydi, Erdal Karapınar, and Bessem Samet
Journal of Inequalities and Applications, 2014, Volume 2014, Number 1, Page 229
[6]
Erdal Karapınar
Abstract and Applied Analysis, 2014, Volume 2014, Page 1
[7]
Hüseyin Işık and Duran Türkoğlu
Fixed Point Theory and Applications, 2013, Volume 2013, Number 1, Page 131
[8]
Muhammad Arshad, Jamshaid Ahmad, and Erdal Karapınar
International Journal of Analysis, 2013, Volume 2013, Page 1
[9]
Jamshaid Ahmad, Muhammad Arshad, and Calogero Vetro
International Journal of Analysis, 2013, Volume 2013, Page 1
[10]
İnci M Erhan, Erdal Karapınar, and Tanja Sekulić
Fixed Point Theory and Applications, 2012, Volume 2012, Number 1, Page 138
[11]
Wasfi Shatanawi, Ahmed Al-Rawashdeh, Hassen Aydi, and Hemant Kumar Nashine
Abstract and Applied Analysis, 2012, Volume 2012, Page 1
[12]
Cristina Di Bari and Pasquale Vetro
Applied Mathematics and Computation, 2012, Volume 218, Number 13, Page 7322
[13]
Hossein Lakzian and Bessem Samet
Applied Mathematics Letters, 2012, Volume 25, Number 5, Page 902

Comments (0)

Please log in or register to comment.
Log in